# SDR C40A20150924001

- Difficulty date: September 18, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N326N
- Make and model: Raythn HAWKER800
- Aircraft serial: 258140
- Aircraft time: 10,557 hours, 5,912 cycles
- System (JASC): 2540 · Lavatories
- Part: Plunger
- Part number: 800858817
- Condition: Obstructed
- Location: Lavatory
- Part time: 7,252 hours, 4,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: G, B

## Discrepancy

CRUISE AT FL360, ACFT EXPERIENCED A REAR BAY DOOR MWS INDICATION IMMEDIATELY FOLLOWED BY CABIN ALTITUDE.  CREW & PAXS DONNED 02 MASKS.  CREW DESCENDED TO SAFE ALTITUDE & RETURNED TO BASE.  INSPECTION REVEALED TRASH ON PLUNGER FOR TOILET PREVENTING PROPER SEAL.  INSPECTION ALSO REVEALED DONUT & CAP WERE NOT PROPERLY INSTALLED AFTER LAVATORY SERVICE, NO PART MALFUNCTION NOTED.  PRESSURIZATION FORCED THE LAVATORY DONUT & CAP TO UNSEAT.  THIS CAUSED THEM TO CONTACT LAVATORY SERVICE DOOR WHICH ILLUMINATED THE REAR BAY MWS LIGHT.  DONUT & CAP UNSEATED ALSO VENTED CABIN TO ATMOSPHERE CAUSING DEPRESSURIZATION.  FLUSHED LAVATORY SYS, PROPERLY INSTALLED DONUT & CAP, ACFT PRESSURIZED NORMALLY ON DECK IAW MM.  ACFT FT TEST FLOWN AT FL 360 FOR 14 MINUTES & PRESSURIZATION WAS NORMAL.
